# SDR EIA2006127

- Difficulty date: June 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK FLOORBEAM WEB AT STA 440, LBL 20 FOUND PUNCTURE (1").  PUNCTURED WEB REPAIRED IAW B 747 SRM 53-10-07 FIG 11 DOUBLER USED 2024-T3 0.040".
